# SDR AALA202209269239

- Difficulty date: September 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 36,288 hours, 15,080 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL PRESSURE DECK IN RIGHT WHEEL WELL HAS A CRACK INDICATION LOCATED AT STA 663.75 BETWEEN RIGHT BUTT LINE 31.83 AND 40.00. REPAIRED WITH DOUBLER PER SRM 57-10-10-2R.
